# SDR A6WA201240340

- Difficulty date: February 17, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR SILL HAS CORROSION AROUND NUT PLATES.  R & R CARGO DOOR SILL IAW SRM 51-42-06.
